I feel sick. Can't stand it.

Discussion in 'Lipotrim TFR 100%' started by NineLives, 25 January 2014.

  1. NineLives

    NineLives Member

    Hi guys.

    I feel sick.

    So far two weeks has been great but for some reason today, my tummy feels upset. Constant rumble, funny taste in my mouth and food cravings. I don't know if I can take much more of this :( I feel sad.

    I feel like giving up if this feeling continues :(

    What is it? Can I do something to get rid of the tummy rumble?
  2. nataliej

    nataliej Well-Known Member

    Don't give up....you've come so far!......just drunk lots of fizzy water and fill up on black coffee or tea!...have you had anything you shouldn't have to maybe kick u out of kerosis? Wouldn't no what the tummy grumbles mean...perhaps you've picked up a bug
  3. NineLives

    NineLives Member

    I think I have a bug. Not sure.

    Feel a bit dizzy and pains in my abs.

    Tummy is constant rumbling / bubbling and I've got the winds real bad.

    What is going on :( How can I calm my tummy down. Its not hunger for sure.
  4. slimmabum

    slimmabum Well-Known Member

    .... don't mean to be 'funny' but do you need the loo?
  5. tigger22

    tigger22 Well-Known Member

    You could have the bug , my hubby was same on sun and we are both doing tfr , chemist said he had bug hope you feel better soon
  6. NineLives

    NineLives Member

    Just a quick update. yes it was a bug. I had plenty of rest and lots of water. I'm back to normal :) Yay.

Share This Page

This site uses cookies and its third-party providers also uses cookies. By using this site you agree to this notice and understand why we have cookies.